happiness is a cold room

It turns out that among the many unpleasant side effects of the CMD (i.e. “crazy making drug”, or more properly, Zonisamide, a.k.a. Zonegran) is heat intolerance.

OMG

Perhaps I should have my most troubling symptoms tattooed on my arms, with heat intolerance being in big flame licked capital letters on my bicep.

I have started tapering back down off it.  I was only on the full dose 300 mg for two days.  I’m going to call the neurologist on Tuesday asap and let him know that it’s not helped and has in fact hurt.  So can we back it off and then stop it?  Please?  Oh god please.

Advertisements
Previous Post
Next Post
Leave a comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: